Accessibility
Adobe
Sign in Privacy My Adobe

Macromedia MAX 2004

Tuesday Sessions

8:00-9:00 | 60-minute Workshop Sessions
Time Session# Session Title Presenter
8:00-9:00 MC010W Flash Lite on the T-Mobile Network Mathias Immel
8:00-9:00 WD004W ColdFusion Printing and Reporting Dean Harmon and XU Chen
8:00-9:00 RI210W Using ColdFusion to Power Flex and Flash Applications Jeff Tapper
8:00-9:00 DP006W Developing Sites for Distributed Content Creation Eric Ott
8:00-9:00 CR206W Creating a Flash "Talking Head" Application Will Law
8:00-9:00 WD202W Working with Multiple ColdFusion Instances Jim Schley
8:00-9:00 DP304W Dreamweaver Killer Tips Angela Buraglia
8:00-9:00 MC008W Overview of Flash Lite 1.1 Nader Nejat
8:00-9:00 RI204W Optimizing Flex Performance with Large Data Sets Matt Chotin
8:00-9:00 TC202W SCORM 2004: A Primer for Flash MX 2004 Developers Phil Double
8:00-9:00 CR210W Using JavaScript Syntax in Director MX 2004 Tom Higgins
8:00-9:00 RI008W Customizing Components for Flex and Flash Eric Anderson
8:30-10:00 | 90-minute Hands-On Sessions
Time Session# Session Title Presenter
8:30-10:00 CR203H Advanced Drawing and Illustration Techniques in Flash (Sold Out) John Schuman
8:30-10:00 DP105H Talking to Databases: SQL for Designers (Sold Out) Jamie Morgan
8:30-10:00 DP201H Modifying and Optimizing Web Graphics Holly Quarzo
8:30-10:00 DP301H Using the CSS Box Model for Page Layout (Sold Out) Betsy Bruce
8:30-10:00 WD203H Leveraging Web Services with ColdFusion (Sold Out) Glenda Vigoreaux
8:30-10:00 WD201H Structured Development, ColdFusion Done the Right Way (Sold Out) Ben Forta
8:30-10:00 DP205H Creating Templates for Distributed Content Creation Robin Haffner
8:30-10:00 DP203H Building Your First Dynamic Web Application Sue Hove
9:15-10:15 | 60-minute Workshop Sessions
Time Session# Session Title Presenter
9:15-10:15 DP306W Extending Contribute 3 and the Macromedia Web Publishing System Tom Lane
9:15-10:15 DP206W Deploying the Macromedia Web Publishing System Eric Lerner & Mike Hazard
9:15-10:15 RI004W Developing Flex Applications with Flex Builder Simon Slooten
9:15-10:15 WD208W ColdFusion Performance Tips and Tricks Rob Rusher
9:15-10:15 DP208W Building a Basic CMS with ColdFusion and Dreamweaver Dave Gallerizo
9:15-10:15 WD002W The Future of ColdFusion: Blackstone Tim Buntel
9:15-10:15 CR208W Creating Playlist and Content Driven Flash Video and MP3 Players Srinivas Manapragada and Chris Hock
9:15-10:15 RI202W Connecting to External Data Using Flex Christophe Coenraets
9:15-10:15 MC306W Creating the Right Experience for Mobile Consumers Christian Petersen
9:15-10:15 RI304W Engineering Flex Applications Alistair McLeod
9:15-10:15 MC308W Working with Live XML Feeds for FlashCast Channels Chris Campbell
9:15-10:15 GE008W Flex Look and Feel: Styling, Skinning, and Beyond Ryan Hicks

10:30-12:00 | General Session

12:00-1:30 | Lunch Break

1:30-3:00 | 90-minute Hands-On Sessions
Time Session# Session Title Presenter
1:30-3:00 DP205H Creating Templates for Distributed Content Creation Robin Haffner
1:30-3:00 DP201H Modifying and Optimizing Web Graphics Holly Quarzo
1:30-3:00 CR201H ActionScript for Designers (Sold Out) Greg Rewis
1:30-3:00 DP101H Getting Started with ColdFusion Sean Hedenskog
1:30-3:00 TC003H Creating Rapid eLearning RJ Jacquez
1:30-3:00 RI201H Developing Occasionally Connected Applications with Flex and Central Anthony McClure
1:30-3:00 RI101H Creating Your First Flex Application (Sold Out) Matt Boles
1:30-3:00 CR103H Integrating Video in Flash (Sold Out) David Hassoun
1:30-2:30 | 60-minute Workshop Sessions
Time Session# Session Title Presenter
1:30-2:30 GE010W Decisions, Decisions: HTML and Rich Internet Applications Jerry Knight
1:30-2:30 WD102W Database Design Fundamentals Selene Bainum
1:30-2:30 WD302W Advanced ColdFusion Components and Web Services Simon Horwith
1:30-2:30 RI214W Best Practices for Developing Flash Applications Nigel Pegg
1:30-2:30 RI102W Using ActionScript 2 in Flash and Flex Applications Leo Schuman
1:30-2:30 CR004W Macromedia Flash Platform Overview and Roadmap Jeff Whatcott
1:30-2:30 RI002W Creating Rich User Experiences with the Flex Experience Model Brad Becker
1:30-2:30 MC012W FlashCast for Fun and Profit Laurent Sellier  
1:30-2:30 DP204W Beyond Internet Explorer: Tips For Better Cross Browser Experiences Mike Sorrentino
1:30-2:30 DP002W Introducing the Macromedia Web Publishing System Charles McBrian & Lawson Hancock 
1:30-2:30 DP210W Building Applications with PHP and Dreamweaver
Dan Radigan
1:30-2:30 MC204W Mobile SMS Applications Made Easy Damon Cooper

 

2:45-3:45 | 60-minute Workshop Sessions
Time Session# Session Title Presenter
2:45-3:45 WD204W Building for Scalability Rob Brooks Bilson
2:45-3:45 DP004W Customizing Dreamweaver Robert Christensen
2:45-3:45 WD216W Coding for Reuse Ray Camden
2:45-3:45 WD002W The Future of ColdFusion: Blackstone Tim Buntel
2:45-3:45 RI208W Building Flash Applications with Dynamic Data Art Phillips
2:45-3:45 TC302W Integrating and Extending Breeze Giacomo Guilizzoni
2:45-3:45 MC002W The Macromedia Vision for Lighting Up a Billion Mobile Devices Anup Murarka
2:45-3:45 RI306W Creating Flex Components Brandon Purcell
2:45-3:45 GE006W Case Studies: What Works and What Doesn't Michael Gough
2:45-3:45 RI012W To Build or To Buy – How Flex Helps Intranet Projects Cost Less Stacy Young/ Dimitrios Gianninas
4:00-5:30 | 90-minute Hands-On Sessions
Time Session# Session Title Presenter
4:00-5:30 TC001H Best Practices for Creating Engaging Software Demos on the Web Silke Fleischer
4:00-5:30 DP105H Talking to Databases: SQL for Designers (Sold Out) Jamie Morgan
4:00-5:30 CR201H ActionScript for Designers (Sold Out) Greg Rewis
4:00-5:30 DP301H Using the CSS Box Model for Page Layout (Sold Out) Betsy Bruce
4:00-5:30 WD203H Leveraging Web Services with ColdFusion (Sold Out) Glenda Vigoreaux
4:00-5:30 WD201H Structured Development, ColdFusion Done the Right Way (Sold Out) Ben Forta
4:00-5:30 RI101H Creating Your First Flex Application Matt Boles
4:00-5:30 DP203H Building Your First Dynamic Web Application Sue Hove
4:00-5:00 | 60-minute Workshop Sessions
Time Session# Session Title Presenter
4:00-5:00 WD206W Secure ColdFusion Applications John Cummings
4:00-5:00 MC310W Creating Dynamic Applications with Flash Lite 1.1 Bill Perry
4:00-5:00 DP202W Creating Richer and More Maintainable Sites with CSS James Williamson
4:00-5:00 WD214W Object Oriented ColdFusion Hal Helms
4:00-5:00 TC004W Techniques and Best Practices for Integrating RoboHelp with Web Applications RJ Jacquez
4:00-5:00 GE012W Usability Testing: Doing It Yourself vs. Hiring a Consultant Deborah Galdes
4:00-5:00 RI206W Architecting Flex Applications Steven Webster
4:00-5:00 CR302W Developing 3D Games With Macromedia Director Brian Robbins
4:00-5:00 DP012W Contribute to the Rescue! How Alameda County Uses Contribute 3 to Empower Staff and Help Citizens Jim Damian
4:00-5:00 MC006W Developing Device Interfaces for Mobile Phones David Mannl

Preliminary Session Schedule as of September 2004. Subject to change.

Pre-Conference Events

 

MAX 2004

 

Partner Summit

 

Hotel & Travel

 

Sponsors and Exhibitors

 

MAX 2005